# SDR DALA14022383313

- Difficulty date: April 11, 2014
- Submitted: April 13, 2014
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 32,671 hours, 4,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y450, FRAMES 69 - 70, FOUND CORRODED.  REPLACED SEAT TRACK.
